Advertisement

Inventiones mathematicae

, Volume 149, Issue 3, pp 489–577 | Cite as

The subconvexity problem for Artin L–functions

  • W. Duke
  • J.B. Friedlander
  • H. Iwaniec

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • W. Duke
    • 1
  • J.B. Friedlander
    • 2
  • H. Iwaniec
    • 3
  1. 1.Department of Mathematics, UCLA, Los Angeles CA 90095, USAUS
  2. 2.Department of Mathematics, University of Toronto, M5S 3G3 CanadaCA
  3. 3.Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USAUS

Personalised recommendations